# SDR IPXA2025040901975

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 75,358 hours, 15,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R/1 DOOR EVAC SLIDE REMOTE PRESSURE PRESS TO TEST SWITCH INOP. PERFORMED OPS CK PER AMM 25-61-04. COULD NOT DUPLICATE PROBLEM AT THIS TIME. BOTTLE CHARGE IS SATISFACTORY AT THIS TIME. DMP REVERSED, PLACARD REMOVED.
